# SDR DALA2016100306975

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT WET AREA, SUPPORT AT AFT O/B GALLEY ATTACH HAS CORROSION BS 947 TO BS 967 RBL 54".  MAINTENANCE REMOVED AND REPLACED SUPPORT IAW SRM 51-40-02 & DWG 147A5660 REV C.
